Some counterexamples for infinite dimensional Lie algebras
Compositio Mathematica, Volume 36 (1978) no. 2, p. 203-207
@article{CM_1978__36_2_203_0,
     author = {Stevens, Gary E.},
     title = {Some counterexamples for infinite dimensional Lie algebras},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {2},
     year = {1978},
     pages = {203-207},
     zbl = {0375.17009},
     mrnumber = {506509},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_2_203_0}
}
Stevens, Gary E. Some counterexamples for infinite dimensional Lie algebras. Compositio Mathematica, Volume 36 (1978) no. 2, pp. 203-207. http://www.numdam.org/item/CM_1978__36_2_203_0/

[1] R.K. Amayo and I.N. Stewart: Descending Chain Conditions for Lie Algebras of Prime Characteristic. University of Warwick, 1973. | Zbl 0311.17006

[2] C.W. Curtis: Non-commutative Extensions of Hilbert Rings. Proc. Amer. Math. Soc., 4 (1953) 945-955. | MR 59254 | Zbl 0052.26704

[3] G.E. Stevens: Topics in the Theory of Infinite Dimensional Lie Algebras. Ph.D. Thesis, The University of Michigan, 1974.

[4] I.N. Stewart: Lie Algebras. Lecture Notes in Mathematics, No. 127, Springer-Verlag, New York, 1970. | MR 263884 | Zbl 0213.04201

[5] J.S. Wilson: "Some Properties of Groups Inherited by Normal Subgroups of Finete Index." Math. Z., 114 (1970), 19-21. | MR 258932 | Zbl 0185.05303